Repositório Digital

A- A A+

Canonical derivation of the gluon propagator in the temporal gauge

.

Canonical derivation of the gluon propagator in the temporal gauge

Mostrar registro completo

Estatísticas

Título Canonical derivation of the gluon propagator in the temporal gauge
Autor Girotti, Horacio Oscar
Rothe, Heinz J.
Abstract We reexamine the problem of obtaining, within the operator approach, an unambiguous expression for the longitudinal gluon propagator in the temporal gauge. A regularization procedure respecting Gauss's law and the Hermiticity of the gauge fields is proposed. We thereby obtain a definite expression for the longitudinal propagator which agrees with that proposed by Caracciolo, Curci, and Menotti.
Contido em Physical Review. D, Particles and fields. Woodbury. Vol. 33, n. 10 (May 1986), p. 3132-3134
Assunto Cromodinamica quantica
Fisica de particulas elementares e campos
Gluons : Lei de gauss
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/103632
Arquivos Descrição Formato
000112717.pdf (301.6Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.